# SDR VTZA96205

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 7008470922
- Condition: Failed
- Location: Radar System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6416 - IAD-CHS - DURING CLIMB-OUT, RETURNED TO IAD DUE TO WEATHER RADAR INOP AND FORECASTED THUNDERSTORMS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX REPLACED WEATHER RADAR R/T.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
